Please use this identifier to cite or link to this item:
Title: Control parametrization and finite element method for controlling multi-species reactive transport in a circular pool
Authors: Lee, HWJ 
Chan, CK 
Yau, K
Issue Date: 2013
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2013, v. 9, no. 3, p. 505-524 How to cite?
Journal: Journal of industrial and management optimization 
Abstract: In this paper, we consider an optimal control problem for a cleaning program involving effluent discharge of several species in a circular pool. A computational scheme combining control parametrization and finite element method is used to develop a cleaning program to meet the environmental health requirements. A numerical example is solved to illustrate the efficiency of our method.
ISSN: 1547-5816
EISSN: 1553-166X
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Feb 11, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.